# SDR ASAA2023010141360

- Difficulty date: January 1, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 52,112 hours, 15,310 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 1853M33P06
- Part serial: LMDN7716
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 64,507 hours, 22,629 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON PERFORMING EEC TEST ON ENG #1 FOUND FAULT CODES 73-21281 AND 73-20101. GROUNDED - YES. REMOVED #1 ENG EEC AND REPLACED WITH SERVICEABLE UNIT THROUGH REF B737-800 AMM 73-21-60/401. INSTALLATION TESTS COMPLETED & ALL TESTS PASSED. NO FAULTS.
